Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/79810
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: SU(3) chiral perturbation theory expansion of moments of quark distributions
Author: Shanahan, P.
Thomas, A.
Young, R.
Citation: Physical Review. D. Particles, Fields, Gravitation and Cosmology, 2013; 87(11):1-20
Publisher: American Physical Soc
Issue Date: 2013
ISSN: 1550-7998
1550-2368
Statement of
Responsibility: 
P. E. Shanahan, A.W. Thomas, and R. D. Young
Abstract: We present formulas for the chiral extrapolation of spin-dependent and spin-independent moments of quark distributions of octet baryons, including loop corrections and counterterms, to leading nonanalytic order. This analysis allows for isospin breaking, and may be used for the chiral extrapolation of both (2+1)- and (1+1+1)-flavor lattice QCD results. An example of such an application is given, with the extrapolation formulas applied, using the finite-range regularization scheme, to recent (2+1)-flavor QCDSF/UKQCD Collaboration lattice results for the first spin-independent and first two spin-dependent Mellin moments.
Rights: © 2013 American Physical Society
RMID: 0020130374
DOI: 10.1103/PhysRevD.87.114515
Appears in Collections:Chemistry and Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.